# SDR REXA2012111101491

- Difficulty date: September 26, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 13,240 hours, 12,633 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 FWD FACE HAS 7 AREAS OF FASTENER DAMAGE TO WEB.  DETERMINED WITHIN LIMITS PER SRM 53-00-00 TR53-27.
